MathSciNet Relay Station
MathSciNet bibliographic data
MR783573 32F05
Lundin, Magnus The extremal PSH for the complement of convex, symmetric subsets of ${\bf R}^N$. Michigan Math. J. 32 (1985), no. 2, 197–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement